# SDR CALA0400698

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 57,629 hours, 29,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHTS AT SEATS 12ABC TO 20ABC INOPERATIVE.  TROUBLESHOOTING FOUND A BROKEN WIRE AT PIN 18 ON AFT BATTERY CHARGER UNIT.  THE WIRE WAS REPAIRED AND OPERATIONAL CHECKS WERE NORMAL.
